# SDR AWXA0001510

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65465375
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN I/B LEG OF VERTICAL ANGLE BS 578 LBL 60.  REMOVED AND REPLACED VERTICAL ANGLE IAW BOEING DWG 65-46537, B737-200 SRM 51-30-2 PG 2, 3, 8.
